# SDR DHL97712001

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- Engine: Pwa JT8D7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Pres Transm
- Part number: ST104Y
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL PRESS WAS ERRATIC IN FLIGHT FOR APPROXIMATELY I MINUTE THEN BECAME INOP.  NEEDLE INDICATES BELOW ZERO. ALL OTHER INDICATIONS  WERE NORMAL.  REMOVED AND REPLACED NR 1 ENGINE OIL PRESSURE TRANSMITTER.
